# SDR DL73S060220

- Difficulty date: March 14, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N305DL
- Make and model: Boeing 737232
- Aircraft serial: 23077
- Aircraft time: 62,635 hours, 46,815 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 481 S4r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION IN FUSELAGE SKIN AT STA 481, S-4R LAP JOINT.  INSPECTION CONFIRMED THAT NO CRACK EXISTS.  NO REPAIR INSTALLED.
